# SDR 3EJA840CC

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N840CC
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5040
- Aircraft time: 5,949 hours, 5,528 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

LOW BRAKE PRESSURE/ ANTI SKID MASTER CAUTION LIGHT ILLUMINATED, EMERGENCY BRAKE HANDLE PULLED
